Serdica Mathematical Journal

Volume 43, Number 2, 2017




C O N T E N T S

Tsvetkov, D., L. Hristov, R. Angelova-Slavova. On the convergence of the Metropolis-Hastings Markov chains (pp. 93−110)
Szabó, S., B. Zaválnij. The gulf between the clique number and its upper estimate provided by fractional coloring of the nodes (pp. 111−126)
Moaaz, O., E. M. Elabbasy, E. Shaaban. Oscillation criteria of solutions of third-order neutral differential equations with continuously distributed delay (pp. 127−146)
Milev, M., O. Farkhondeh Rouz, D. Ahmadian. Convergence analysis of semi-implicit Euler method for nonlinear stochastic delay differential equations of neutral type (pp. 147−160)
Ferreira, B. L. M. Jordan elementary maps on alternative division rings (pp. 161−168)
Riveros, C. M. C. A characterization of Dupin hypersurfaces in R5 (pp. 169−186)
Dangovski, R., C. Lalov. Self-avoiding walks on lattice strips (pp. 187−210)

A B S T R A C T S


ON THE CONVERGENCE OF THE METROPOLIS-HASTINGS MARKOV CHAINS
Dimiter Tsvetkov dimiter.p.tsvetkov@gmail.com,
Lyubomir Hristov lyubomir.hristov@gmail.com,
Ralitsa Angelova-Slavova ralitsa.slavova@yahoo.com

2010 Mathematics Subject Classification: Primary: 60J05, 65C05; secondary 60J22.
Key words: Markov chain, Metropolis-Hastings algorithm, total variation distance.


THE GULF BETWEEN THE CLIQUE NUMBER AND ITS UPPER ESTIMATE PROVIDED BY FRACTIONAL COLORING OF THE NODES
S. Szabó sszabo7@hotmail.com
B. Zaválnij. bogdan@ttk.pte.hu

2010 Mathematics Subject Classification: 05C15.
Key words: clique, maximum clique, independent set, vertex coloring, 3-clique free coloring, clique search algorithm.


OSCILLATION CRITERIA OF SOLUTIONS OF THIRD-ORDER NEUTRAL DIFFERENTIAL EQUATIONS WITH CONTINUOUSLY DISTRIBUTED DELAY
O. Moaaz o_moaaz@mans.edu.eg,
E. M. Elabbasy emelabbasy@mans.edu.eg,
E. Shaaban ebtesamshaaban@asmarya.edu.ly

2010 Mathematics Subject Classification: 34K10, 34K11.
Key words: Oscillation, third-order, neutral delay, differential equations.


CONVERGENCE ANALYSIS OF SEMI-IMPLICIT EULER METHOD FOR NONLINEAR STOCHASTIC DELAY DIFFERENTIAL EQUATIONS OF NEUTRAL TYPE
M. Milev marianmilev2002@gmail.com,
O. Farkhondeh Rouz omid_farkhonde_7088@yahoo.com,
D. Ahmadian d.ahmadian@tabrizu.ac.ir

2010 Mathematics Subject Classification: 65C20, 60H35, 65C30.
Key words: Neutral stochastic delay differential equations, mean-square convergence, semi-implicit Euler method.